# SDR DLM90071074

- Difficulty date: August 9, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 33,576 hours, 17,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054768
- Condition: Gouged
- Location: Bs 1150-1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK RBL 24 OUT OF LIMITS MULTIPLE AREAS FS 1150-1364 (REF 1002862 2700-0062).  REPAIRED SEAT TRACK IAW MD-90 SRM 53-40-01 FIG 6 VOL I.
